# SDR UPS98827470

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LEFT HAND INBOARD AILERON, INBOARD WEB, CENTER ACCESS PANEL MATING SURFACE OF THE WEB IS TORN AND CRACKED.  FABRICATED REPAIR DOUBLERS AND ALODINED AND PRIMED IAW REO 04825 AND DC8 SRM 51-1-8.  INSTALLED REPAIR IAW REO 04825 AND DC8 SRM 51-1-21, 51-1-21A.
